MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SET; INTRAVASCULAR ADMINISTRATION SETS

QUEST MEDICAL, INC. PRECISION DELIVERY IV SET; INTRAVASCULAR ADMINISTRATION SETS
Model Number PDTV05F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical of an alleged issue with product code pdtv05f.The report stated that the line was allegedly compromised and fluid leaking was noted.An allegedly low blood glucose level was reported.
 
Additional Manufacturer Narrative
Quest medical is still pending receipt of the device and additional information.A supplement will be filed upon the completion of this complaint investigation.
 
Additional Manufacturer Narrative
Quest recieved the subject device and performed the investigation.The results of the investigation confirmed the complaint condition of leaking.The root cause of the leaking was determined to be due to the tubing not being fully inserted into the bond pocket, which resulted in fluid leaking out of the bond pocket.Quest has concluded its investigation of this device.Quest will continue to monitor complaint trends for this condition.

Brand Name
PRECISION DELIVERY IV SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key17135809
Report Number1649914-2023-00019
Device Sequence Number11744674
Product Code FPA
UDI-Device Identifier00634624621152
UDI-Public00634624621152
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberPDTV05F
Device Lot Number67184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown